# SDR FDEA201708282392

- Difficulty date: August 28, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 101,000 hours, 20,338 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: ADA8090503
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING LONGERON REPAIR AT FWD CARGO STA 1039 LONG 52. EXISTING LONGERON REPAIR AT FWD CARGO STA 1039 L52 EVALUATED AND FOUND CRACKED.  FWD CARGO STA 1039 LONGERON 52 CARRIED OUT REPAIR AS PER SRM 53-00-05-2R FIG 202 REPAIR 1 EO 1-5100-7-5001 B6 PT1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
